MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. ZIMMER AIR DERMATOME

ZIMMER SURGICAL, INC. ZIMMER AIR DERMATOME
Catalog Number 00880100100
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Insufficient Information (4580); Graft failure (4905)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
There was no additional information associated with this event.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: b1, b4, b5, e1, e2, e3, g2, g3, g6, h2, h6 and h11.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
It was reported that during surgery, the unit was skipping including width plates, screwdriver and hose.It was confirmed that the graft taken was damaged so another dermatome was used to complete the surgery.No sutures were required.A delay of an unknown amount of time occurred while the patient was under anesthesia.No sutures were required.Due diligence is complete.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: b1, b2, b3, b4, b5, g3, g6, h1, h2, h6 and h11.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
It was reported that during an unknown time, the unit was skipping.It is unknown if there was patient impact or delay.Due diligence is in progress.
 
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.G2: canada.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Review of the most recent repair record identified the following related repair: the control bar was loose and was adjusted to resolve the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There was no additional information associated with this event.

Brand Name
ZIMMER AIR DERMATOME
Common Device Name
DERMATOME
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key23531961
Report Number0001526350-2025-01431
Device Sequence Number9083950
Product Code GFD
UDI-Device Identifier00889024466012
UDI-Public(01)00889024466012(11)250221
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00880100100
Device Lot Number67198241
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer11/12/2025
12/09/2025
04/21/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/09/2025
12/18/2025
04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HOSE.IN: UNK.LN: UNK.; SCREW.IN: UNK.LN: UNK.; WIDTH PLATES.IN: UNK.LN: UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown